Accessibility navigation


An approximate Riemann Solver for the H-system in generalized coordinates

Glaister, P. (1993) An approximate Riemann Solver for the H-system in generalized coordinates. Computers & Mathematics with Applications, 26 (9). pp. 67-73. ISSN 0898-1221

Full text not archived in this repository.

To link to this article DOI: 10.1016/0898-1221(93)90006-H


Item Type:Article
Refereed:Yes
Divisions:Faculty of Science > School of Mathematical and Physical Sciences > Department of Mathematics and Statistics
ID Code:24510
Publisher:Elsevier

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation